MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH; ATELLICA CH CALCIUM_2 (CA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH; ATELLICA CH CALCIUM_2 (CA_2)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding an erroneously depressed calcium_2 (ca_2) result obtained on a patient sample on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens that an erroneously depressed calcium_2 (ca_2) result was obtained on a patient sample on an atellica ch 930 analyzer.The initial result was not reported to the physician.The same sample was reprocessed on the same atellica ch 930 analyzer.The reprocessed result recovered higher than the initial result and was reported as correct result to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed ca_2 result.
 
Additional Manufacturer Narrative
Additional information (30-jan-2025): siemens concluded the investigation of the event.Siemens reviewed the instrument data files and the information provided by the customer.The review of calibration data showed that the customer used a bad/atypical calibration lot, which yielded atypical calibration coefficients, atypical calibrator signal response, and unacceptable quality control (qc) results.Siemens observed that an erroneous depressed result was obtained using atypical calibration.Recalibration of the assay was performed by the customer using the other calibration and qc recovery was within the customer¿s expected ranges.Siemens concluded that the cause of the event was consistent with the use of a bad/atypical lot calibration.The issue was resolved by recalibrating the calcium_2 (ca_2) assay, which was part of standard troubleshooting procedures.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2432235-2025-00005 was filed on 03-jan-2025.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CALCIUM_2 (CA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
crumlin, co. antrim
registration # 8020890 BT29 4QY
UK   BT29 4QY
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key21065995
Report Number2432235-2025-00005
Device Sequence Number19653056
Product Code CJY
UDI-Device Identifier00630414220697
UDI-Public(01)00630414220697(10)242276(17)250601
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberN/A
Device Catalogue NumberSMN 11097644
Device Lot Number242276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown